Posted by Lucia Francisca on January 10, 2006, at 12:19:07
In reply to Re: Depressed/agitated/wired - soft bipolar? » Lucia Francisca, posted by Berberis on January 10, 2006, at 7:25:44
Hi there. Interesting. I thought I read on the web recently that there is now a diagnosis of bipolar, either III or IV?, that is exactly that--bipolar with hypomanias induced by ADs. My situation I think is more that I was bipolar II BEFORE starting the ADs; I had hypomanias, I just didn't call it that, and my pdocs only tried to treat the depression. So, in my situation, I think the ADs just increased the cycling and hypomania incidents. But I would be interested to know if people ONLY had hypomanias because they took ADs, and didn't have them if they didn't take ADs.
How does your personal story relate to all this, if you don't mind my asking?
All the best, Lucia
> >A few months ago, my pdoc said the ADs can cause hypomanias and rapid cycling in bipolar patients.
> My pdoc told me the same thing. Every SSRI I took caused hypomania and rapid cycling. I still wonder if it truly means you're bipolar just because the AD's have this effect. I'd love to know what percentage of people this happens to.